MathSciNet Relay Station
MathSciNet bibliographic data
MR263062 (41 #7667) 54.85 (47.00)
Covitz, H.; Nadler, S. B., Jr. Multi-valued contraction mappings in generalized metric spaces. Israel J. Math. 8 1970 5–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement